# SDR FDEA201702070454

- Difficulty date: February 7, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720000
- Condition: Corroded
- Location: Frame 54
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT FRAME 54 -Y450.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21, PARA 6 AND SRM 51-21, PARA 6 AND SRM 51-49-00, PG 6.
